Alert archive / California / Wind Advisories in 2014
Wind Advisory 2, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Jan 13, 2014, 1:23 PM PST. It took effect at Jan 14, 2014, 7:00 AM PST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2014, 1:23 PM PST (21:23 UTC)
- In effect from
- Jan 14, 2014, 7:00 AM PST
- Expired
- Jan 14, 2014, 8:12 PM PST
- In force
- 13 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
178 WWUS76 KHNX 132123 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 123 PM PST MON JAN 13 2014 CAZ095-140530- /O.NEW.KHNX.WI.Y.0002.140114T1500Z-140115T0900Z/ KERN COUNTY MOUNTAINS- 123 PM PST MON JAN 13 2014 ...WIND ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 1 AM PST WEDNESDAY FOR THE KERN COUNTY MOUNTAINS. HIGH PRESSURE OVER THE GREAT BASIN WILL BRING AN OFFSHORE FLOW TO THE REGION. * WINDS: EAST TO NORTHEAST 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. * TIMING: WIND INCREASING OVERNIGHT...INCREASING TO ADVISORY LEVELS EARLY TUESDAY MORNING AND CONTINUING INTO LATE TUESDAY NIGHT. * LOCATIONS INCLUDE: TEHACHAPI...BEAR VALLEY SPRINGS...GRAPEVINE... LEBEC...FRAZIER PARK...PINE MOUNTAIN CLUB...WALKER BASIN. * IMPACTS: TRAVEL IN HIGH PROFILE VEHICLES WILL BECOME DIFFICULT DUE TO CROSSWINDS. AREAS OF BLOWING DUST ARE POSSIBLE IN AND NEAR CATTLE GRAZING AND DRY AGRICULTURAL LANDS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
4 follow-up statements
896 WWUS76 KHNX 140534 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 934 PM PST MON JAN 13 2014 CAZ095-141230- /O.CON.KHNX.WI.Y.0002.140114T1500Z-140115T0900Z/ KERN COUNTY MOUNTAINS- 934 PM PST MON JAN 13 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 1 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 1 AM PST WEDNESDAY FOR THE KERN COUNTY MOUNTAINS. HIGH PRESSURE OVER THE GREAT BASIN WILL BRING AN OFFSHORE FLOW TO THE REGION. * WINDS: EAST TO NORTHEAST 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. * TIMING: WIND INCREASING OVERNIGHT...INCREASING TO ADVISORY LEVELS EARLY TUESDAY MORNING AND CONTINUING INTO LATE TUESDAY NIGHT. * LOCATIONS INCLUDE: TEHACHAPI...BEAR VALLEY SPRINGS... GRAPEVINE... LEBEC...FRAZIER PARK...PINE MOUNTAIN CLUB... WALKER BASIN. * IMPACTS: TRAVEL IN HIGH PROFILE VEHICLES WILL BECOME DIFFICULT DUE TO CROSSWINDS. AREAS OF BLOWING DUST ARE POSSIBLE IN AND NEAR CATTLE GRAZING AND DRY AGRICULTURAL LANDS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
880 WWUS76 KHNX 141216 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 416 AM PST TUE JAN 14 2014 CAZ095-142030- /O.CON.KHNX.WI.Y.0002.140114T1500Z-140115T0900Z/ KERN COUNTY MOUNTAINS- 416 AM PST TUE JAN 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY FOR THE KERN COUNTY MOUNTAINS. HIGH PRESSURE OVER THE GREAT BASIN WILL BRING AN OFFSHORE FLOW TO THE REGION. * WINDS: EAST TO NORTHEAST 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. * TIMING: WIND INCREASING OVERNIGHT...INCREASING TO ADVISORY LEVELS THIS MORNING AND CONTINUING INTO LATE TONIGHT. * LOCATIONS INCLUDE: TEHACHAPI...BEAR VALLEY SPRINGS... GRAPEVINE...LEBEC...FRAZIER PARK...PINE MOUNTAIN CLUB... WALKER BASIN. * IMPACTS: TRAVEL IN HIGH PROFILE VEHICLES WILL BECOME DIFFICULT DUE TO CROSSWINDS. AREAS OF BLOWING DUST ARE POSSIBLE IN AND NEAR CATTLE GRAZING AND DRY AGRICULTURAL LANDS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN WEATHER.GOV/HANFORD
939 WWUS76 KHNX 142014 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1214 PM PST TUE JAN 14 2014 CAZ095-150415- /O.CON.KHNX.WI.Y.0002.000000T0000Z-140115T0900Z/ KERN COUNTY MOUNTAINS- 1214 PM PST TUE JAN 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY FOR THE KERN COUNTY MOUNTAINS. HIGH PRESSURE OVER THE GREAT BASIN WILL BRING AN OFFSHORE FLOW TO THE REGION. * WINDS: EAST TO NORTHEAST 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH. * TIMING: CONTINUING INTO LATE TONIGHT. * LOCATIONS INCLUDE: TEHACHAPI...BEAR VALLEY SPRINGS... GRAPEVINE...LEBEC...FRAZIER PARK...PINE MOUNTAIN CLUB... WALKER BASIN. * IMPACTS: TRAVEL IN HIGH PROFILE VEHICLES WILL BECOME DIFFICULT DUE TO CROSSWINDS. AREAS OF BLOWING DUST ARE POSSIBLE IN AND NEAR CATTLE GRAZING AND DRY AGRICULTURAL LANDS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
436 WWUS76 KHNX 150412 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 812 PM PST TUE JAN 14 2014 CAZ095-150515- /O.CAN.KHNX.WI.Y.0002.000000T0000Z-140115T0900Z/ KERN COUNTY MOUNTAINS- 812 PM PST TUE JAN 14 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS. WINDS HAVE SUBSIDED DURING THE EVENING AND THE WIND ADVISORY HAS BEEN CANCELLED. $$ JEB WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jan 13, 3:25 AM PST, 9 hours 58 minutes earlier.
Area forecast discussion, Jan 13, 3:25 AM PST, 9 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
325 AM PST MON JAN 13 2014
.SYNOPSIS...
SKIES WILL REMAIN MOSTLY CLEAR AS HIGH PRESSURE RIDGING CONTINUES.
HIGH TEMPERATURES WILL BE SEVERAL DEGREES ABOVE NORMAL AND
CONDITIONS WILL REMAIN DRY THROUGH MOST OF THE WEEK.
&&
.DISCUSSION...
PATCHY GROUND FOG HAS DEVELOPED IN SOME AREAS IN THE SJV THIS AM.
HEIGHTS WILL CONTINUE TO RISE AS AN UPPER LEVEL RIDGE OF HIGH
PRESSURE BUILDS IN OVER THE AREA THROUGH SATURDAY. RH VALUES WILL
LOWER AND WILL CONSIDER A POSSIBLE RED FLAG WATCH DURING THE DAY
SHIFT AFTER COORDINATION CALLS ARE MADE FOR THE KERN AND TULARE
COUNTY MOUNTAINS.
DRY CONDITIONS AND LIGHT WINDS ARE EXPECTED OVER THE NEXT SEVERAL
DAYS WITH TEMPS WELL ABOVE NORMAL AND EVEN FLIRTING WITH RECORD
VALUES THROUGH THE LATTER PART OF THE WEEK. AIR QUALITY CONCERNS
WILL ONCE AGAIN BECOME AN ISSUE AS STAGNANT AIRMASS WILL ONLY
BECOME MORE TOXIC WITH TIME.
RIDGE FLATTENS OUT ON SUNDAY AS A WEATHER SYSTEM MOVES THROUGH THE
PAC NW. VERY LITTLE IMPACT WILL BE FELT ACROSS THE CEN CAL
INTERIOR AS THE ASSOCIATED TROUGH WILL QUICKLY FALL APART AS IT
TRIES TO MOVE THROUGH THE RIDGE...BUT THE RIDGE HOLDS FIRM AND
DOES NOT BUDGE. A WEAKNESS IN THE RIDGE REMAINS OFF THE COAST BUT
WILL NOT BE A FACTOR IN OUR WEATHER THROUGH NEXT WEEKEND.
&&
.AVIATION...
IN THE SAN JOAQUIN VALLEY...AREAS MVFR VISIBILITIES IN HAZE/MIST
WITH LOCAL IFR THROUGH 18Z MONDAY. VFR CONDITIONS CAN BE EXPECTED
ELSEWHERE ACROSS THE CENTRAL CA INTERIOR DURING THE NEXT 24 HOURS.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 01-13 70:2000 38:1926 60:1980 19:1963
KFAT 01-14 68:2012 38:1888 56:1978 22:1963
KFAT 01-15 75:1974 38:1888 55:1909 21:1888
KBFL 01-13 74:2012 39:1929 62:1980 20:1963
KBFL 01-14 74:1938 38:1926 57:1978 23:2007
KBFL 01-15 79:1974 39:1987 55:1956 23:1929
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
PUBLIC...JDB
AVN/FW...DCH
SYNOPSIS...JDB
WEATHER.GOV/HANFORDThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 1:55 PM PST | Red Flag Warning | HNX | 5 days |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.